Cookies?
Library Header Image
LSE Research Online LSE Library Services

Semiparametric fractional cointegration analysis

Marinucci, D and Robinson, Peter (2001) Semiparametric fractional cointegration analysis. Journal of Econometrics, 105 (1). pp. 225-248. ISSN 0304-4076

Full text not available from this repository.
Item Type: Article
Additional Information: Item_Title: Annals of econometrics: forecasting and empirical methods in finance and macroeconomics
Sets: Collections > Economists Online
Date Deposited: 27 Apr 2007
Last Modified: 01 Oct 2010 08:45
URI: http://eprints.lse.ac.uk/id/eprint/1463

Actions (login required)

View Item View Item